# SDR SIMA20250518008

- Difficulty date: May 18, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 ? SHEAR CLIP CORRODED AT FR 82 BETWEEN STR 27R-28R. (LEVEL 2 CORROSION) REMOVED AND REPLACED SHEAR CLIP AT FR 82 BETWEEN STR 27R-28R IAW ERJ 175 SRM 51-40-08.
